# SDR ASAA2023092345278

- Difficulty date: September 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 7,453 hours, 2,213 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE RIGHT IDG AIR OIL HEAT EXCHANGER BENT FINS. GROUNDED - YES. FOUND 3 BENT FINS ON #1 ENG RIGHT IDG AIR OIL HEAT EXCHANGER. BENT THE 3 FINS BACK TO WITHIN LIMITS IAW AMM 24-11-13-210-801 G(1)(C)5)B). NO OTHER DAMAGE NOTED.
